NRAS
21,814 members25,433 posts

Methotrexate or Leflunomide

I've been on Methotrexate for nearly 2 years now, firstly tablets but now on the injections.  Injections are certainly better in that I do not have any nausea but instead I feel terrible for  a few days after, and I wondering about changing to Leflunomide.  Has anyone else changed, are the side effects just as bad?  Do I need to learn to just put up with feeling bad after the injection - as it definitely works, I'm so much better. 

6 Replies
oldestnewest

I was on leflunomide for 12 years, it didn't work anymore. I had no side effects at all. Now i am on mtx, and I find it a terrible medicine. It makes me feel extremely tired and kind of feeling having a cold for two or three days every week. I am also in prednisolon , Sulfasalazine . 

Wish you all the best!

XxxBas

2 likes
Reply

many thanks for your reply.

Reply

Hello, I've been on Leflunomide now for 6 weeks after side effects of next became unbearable (along with enbrel) and so far it's made a huge difference with no side effects! Good luck, hope its,works as well for you 😁

1 like
Reply

Next! Meant mxt 😆

1 like
Reply

Thanks.  I've just picked them up - the challenge is sticking to only 4 units of alcohol per week.  Still its worth it if I feel ok.

Reply

Oh no haha, saying that I had mine all at once last week and survived! 😉

1 like
Reply

You may also like...